# SDR UALA2010021200530

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 74,887 hours, 12,197 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nut
- Part number: NAS18045
- Condition: Wrong Part
- Location: Oil Filter Housi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MAIN OIL FILTER HOUSING CAP NUTS NOT MATCHING.  FOUND SELF-LOCKING NUTS INSTEAD OF KNURLED NUTS.INSTALLED 4 SELF-LOCKING NUTS WHICH EXCEED THE STRENGTH & PERFORMANCE OF THE ORIGINAL PARTS. LEAK CHECK, OKAY.
